question-icon

What causes gas, bloating and abdominal pain after taking Trajenta?

default
Posted on Mon, 23 Jul 2018
Question: I just started takingTradjenta. I’m noticing some significant stomach issues like gas, bloating,aching. I had the same reaction from Metrormin. Is this something that will dissipate with time or is the drug just not for me?
YYYY@YYYY
doctor
Answered by Dr. Mirjeta Guni (33 minutes later)
Brief Answer:
About Trajenta:

Detailed Answer:
Hello,
I have gone carefully through your concern.
One of the most serious side effects of Trajenta is pancreatitis differently form metformine.
Usually we recommend the patient to see a physician in order to exclude pancreatitis when they experience severe pain in the upper stomach spreading to your back, nausea and vomiting, loss of appetite ect.
So i would recommend to let your physician know about the symptoms.
If pancreatitis is ruled out, than you may continue with Trajenta.
Hope the information will help.
Kind regards,
Dr.Mirjeta

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Mirjeta Guni

Endocrinologist

Practicing since :2006

Answered : 2365 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes gas, bloating and abdominal pain after taking Trajenta?

Brief Answer: About Trajenta: Detailed Answer: Hello, I have gone carefully through your concern. One of the most serious side effects of Trajenta is pancreatitis differently form metformine. Usually we recommend the patient to see a physician in order to exclude pancreatitis when they experience severe pain in the upper stomach spreading to your back, nausea and vomiting, loss of appetite ect. So i would recommend to let your physician know about the symptoms. If pancreatitis is ruled out, than you may continue with Trajenta. Hope the information will help. Kind regards, Dr.Mirjeta